Supra fuzzy convergence of fuzzy filters
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 207-220
Printed June 1, 2008
A. A. Ramadan and A. A. Abd El-latif
Al-Qassem University and Beni-suef University
Abstract : We introduce and study the notions of supra fuzzy convergence of fuzzy filters, $s\gamma$-fuzzy open (closed) sets, $s\gamma$($s\gamma^{*}$)-fuzzy continuous and $s\gamma$-fuzzy open mapping. Also, we investigate some of fundamental properties of these notions.
Keywords : fuzzy topological space, supra fuzzy topology, fuzzy filter, supra fuzzy convergence, $s\gamma$-fuzzy continuous
MSC numbers : 54A40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd